# SDR SWIA201436464

- Difficulty date: February 6, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 40,656 hours, 57,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 31 IN THE CTR OF THE BELLY OVER THE APU BLEED LINE THE OUTER SKIN SHOWS SIGNS OF CORROSION.  C CHECK REPAIRED CTR BELLY SKIN AT FRAME 31 IAW ETD.
